Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 25, 2012, 9:04 PM CDT for 5 counties in Iowa. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 9:04 PM CDT (02:04 UTC)
- Expired
- Jul 25, 2012, 9:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Marion County, IA, Polk County, IA, Story County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 58 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 9:09 PM CDT | TSTM WND DMG | Colfax, IA | POWER LINE DOWN IN COLFAX |
| Jul 25, 9:14 PM CDT | HAIL 0.75 | E Ankeny Airport, IA | |
| Jul 25, 9:30 PM CDT | TSTM WND GST 74 | Lake Red Rock, IA | IDOT WIND SENSOR ALONG BRIDGE. POSSIBLY HIGHER THAN ADJACENT REPORTS DUE TO LESS FRICTION ALONG WATER AND SENSOR ELEVATION. ON OUTFLOW AHEAD OF STORM PASSAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS53 KDMX 260204
SVRDMX
IAC099-125-153-169-181-260245-
/O.NEW.KDMX.SV.W.0145.120726T0204Z-120726T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
904 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN CENTRAL IOWA...
MARION COUNTY IN SOUTH CENTRAL IOWA...
POLK COUNTY IN CENTRAL IOWA...
EXTREME SOUTHERN STORY COUNTY IN CENTRAL IOWA...
NORTHERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 945 PM CDT
* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HUXLEY TO INDIANOLA...AND
MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...PLEASANTVILLE...COLFAX...PRAIRIE CITY...MONROE...
KNOXVILLE...PELLA...HARTFORD...SANDYVILLE...MITCHELLVILLE...
RUNNELLS...VALERIA...SWAN...MINGO...BAXTER...KNOXVILLE AIRPORT...
LAMBS GROVE...LAKE RED ROCK...REASNOR AND NEWTON AIRPORT.
WINDS WILL GUST WELL AHEAD OF THE THUNDER AND RAIN. BLOWING DUST
COULD OCCUR. DO NOT WAIT TO TAKE SHELTER. JUST BEFORE 900
PM...WINDS GUSTED TO 57 MPH AT THE DES MOINES AIRPORT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 132 AND 178.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 102.
THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 5 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
&&
LAT...LON 4151 9283 4151 9287 4125 9287 4125 9369
4187 9369 4186 9277
TIME...MOT...LOC 0203Z 270DEG 50KT 4186 9344 4134 9344
WIND...HAIL 60MPH 1.00IN
$$
JUNGBLUTH2 follow-up statements
615
WWUS53 KDMX 260227
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT WED JUL 25 2012
IAC181-260237-
/O.CAN.KDMX.SV.W.0145.000000T0000Z-120726T0245Z/
WARREN IA-
927 PM CDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4151 9283 4151 9287 4125 9287 4125 9333
4149 9333 4148 9334 4150 9336 4149 9340
4150 9340 4150 9342 4151 9342 4150 9344
4152 9369 4187 9369 4186 9277
TIME...MOT...LOC 0227Z 270DEG 50KT 4164 9359 4152 9337
4126 9324
$$
IAC099-125-153-169-260245-
/O.CON.KDMX.SV.W.0145.000000T0000Z-120726T0245Z/
STORY IA-POLK IA-MARION IA-JASPER IA-
927 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER...
MARION...POLK AND EXTREME SOUTHWESTERN STORY COUNTIES UNTIL 945 PM
CDT...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM URBANDALE TO CARLISLE TO 9 MILES
SOUTH OF PLEASANTVILLE...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...PLEASANTVILLE...ALTOONA...BONDURANT...KNOXVILLE...
MONROE...PRAIRIE CITY...COLFAX...PELLA...ANKENY AIRPORT...
RUNNELLS...SWAN...ELKHART...KNOXVILLE AIRPORT...MITCHELLVILLE...
VALERIA...LAKE RED ROCK...MINGO...HARVEY AND PELLA AIRPORT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 132 AND 178.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 102.
THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 5 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4151 9283 4151 9287 4125 9287 4125 9333
4149 9333 4148 9334 4150 9336 4149 9340
4150 9340 4150 9342 4151 9342 4150 9344
4152 9369 4187 9369 4186 9277
TIME...MOT...LOC 0227Z 270DEG 50KT 4164 9359 4152 9337
4126 9324
WIND...HAIL 60MPH 1.00IN
$$
JUNGBLUTH242
WWUS53 KDMX 260244
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
944 PM CDT WED JUL 25 2012
IAC099-125-153-169-260253-
/O.EXP.KDMX.SV.W.0145.000000T0000Z-120726T0245Z/
STORY IA-POLK IA-MARION IA-JASPER IA-
944 PM CDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR JASPER...MARION...POLK AND
EXTREME SOUTHWESTERN STORY COUNTIES WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM...INCLUDING AS IT MOVES INTO POWESHIEK AND MAHASKA
COUNTY. HAIL TO ONE HALF INCH IS ALSO POSSIBLE IN NORTHERN JASPER
COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM.
LAT...LON 4151 9283 4151 9287 4125 9287 4125 9333
4149 9333 4148 9334 4150 9336 4149 9340
4150 9340 4150 9342 4151 9342 4150 9344
4152 9369 4187 9369 4186 9277
TIME...MOT...LOC 0243Z 247DEG 57KT 4175 9303
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:45 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 25, 6:45 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 645 PM CDT WED JUL 25 2012 .UPDATED FOR 26/00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... MAIN FORECAST CONCERN IS WITH TIMING OF COLD FRONT AND CONVECTION POTENTIAL THIS EVENING INTO THE OVERNIGHT HOURS. NAM/RAP SEEM TO HAVE A DECENT HANDLE ON INITIATION OF CONVECTION AND LEANED TOWARD TIMING OF FRONT/POPS. THE 16Z HRRR HAS SOME ISOLATED CONVECTION DEVELOPING B/T 22-00Z BUT THINKING CAP IS STILL TOO STRONG FOR MUCH CONVECTION TO GET GOING UNTIL AFTER 00Z. REALLY CUT BACK ON POPS UNTIL AFTER 00Z OVER THE CENTRAL AND SOUTHEAST CWA. THE 12Z 4.0KM WRF MODEL RUNS FROM NSSL AND NCEP BOTH HAVE VERY SPOTTY PRECIP THROUGH TONIGHT...AND SORT OF LIGHTS UP THE FRONT SOUTH OF INTERSTATE 80 AFTER 02Z THURSDAY. HAVE LOW CONFIDENCE WITH ANY WIDESPREAD SIGNIFICANT CONVECTION TONIGHT. MODELS FORECASTING PW VALUES NEAR 2 INCHES GENERALLY ALONG THE FRONT...AND 1-1.5 INCHES BEHIND IT. HOWEVER...WITH SUCH SPOTTY CONVECTION AND LOWERED QPF AMOUNTS TO LESS THAN A HALF INCH THROUGHOUT THE FORECAST AREA...ESPECIALLY WITH SUCH HIGH BASED CONVECTION. PLENTY OF SURFACE BASED INSTABILITY...BUT LITTLE IF ANY EFFECTIVE SHEAR AVAILABLE...AS WELL AS FORCING OTHER THAN THE FRONTAL BOUNDARY TONIGHT. THINKING MAIN SEVERE THREAT WILL BE WINDS WITH THE DRY AIRMASS PRESENT. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... LARGE SCALE MAINLY POST FRONTAL FORCING SHOULD BE JUST EXITING FORECAST AREA BY THE START OF THE PERIOD SO ANY LINGERING PRECIP...IF ANY...SHOULD BE MOVING INTO MO AND IL. FORECAST DRY AFTER 15Z. PREVIOUS FORECAST HAD LOW POPS BRUSHING NERN IA BY LATE AFTERNOON BUT CANNOT REALLY FIND ANY SUPPORT FOR THIS WITH LIMITED FORCING AND INSUFFICIENT MOISTURE...AND EVEN THAT LOOKS TO BE POST 00Z. UPSTREAM NRN PLAINS AIRMASS WILL GRADUALLY PASS THROUGH IA DURING THE DAY BUT DEEP NW FLOW AND MIXING WILL STILL ALLOW CENTRAL/SRN HIGHS TO REACH LOW/MID 90S BY AFTERNOON. DO NOT ANTICIPATED ENOUGH PRECIP TONIGHT TO AFFECT THAT. BLEND OF SREF/NAM SOUNDINGS SEEMS REASONABLE. NRN PLAINS SURFACE RIDGE WILL RETURN IA TEMPS TO NORMAL FOR FRI WITH CONTINUED DRY WEATHER AS GREAT LAKES SHORT WAVE DEPARTS. THIS WILL BE FOLLOWED BY AN EXTENDED PERIOD OF ROCKIES AND HIGH PLAINS RIDGING...RIGHT INTO WED AND BEYOND...LEAVING IA WITH WARM BUT NOT EXTREME TEMPS AND LOW END PRECIP POTENTIAL. CHANCES INCREASE SOMEWHAT THIS WEEKEND AS SHORT WAVE TOPS THE RIDGE INCREASING FORCING...ESPECIALLY THERMODYNAMIC...BY SAT. THIS WEAK FORCING LINGERS INTO SUN...AND POSSIBLY EARLY MON LEADING TO SEVERAL DAYS WORTH OF CHANCE POPS. MODELS CONTINUE TO DABBLE IN WEAK QPF EVENTS AFTER THIS TIME...BUT THERE IS REALLY NO CONSISTENT FORCING FEATURE TO LATCH ONTO SO HAVE LEFT MON NIGHT-WED DRY AT THIS POINT. REGARDING TEMPS..ONLY REAL CONCERN IS LOW CONFIDENCE FORECAST SATURDAY. QUESTIONS ON HOW MUCH WE WILL MIX IN NEW REGIME WITH LIGHT WINDS. HAVE PRETTY MUCH MIXED THINGS OUT TO 900-850MB OR MORE...MIXING SEASONALLY...BUT FEEL NAM IS UNDERDONE WHICH SEEMS TO BE THE CASE AT TIMES IN WEAK FLOW. && .AVIATION...26/00Z COLD FRONT PUSHING INTO THE STATE WITH STORMS DEVELOPING ALONG AND BEHIND THE BOUNDARY. GENERALLY VFR CONDITIONS FORECAST BUT LOCAL MVFR CONDITIONS IN STORMS POSSIBLE. STRONG WIND GUSTS LIKELY IN STORMS ALONG WITH ONE INCH DIAMETER HAIL. WIND BEHIND THE FRONT WILL SHIFT TO THE NW AT 15-25 KTS. && .DMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE- CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-HAMILTON-JASPER-LUCAS- MADISON-MAHASKA-MARION-MONROE-POLK-RINGGOLD-SAC-STORY-TAYLOR-UNION- WAPELLO-WARREN-WAYNE-WEBSTER HEAT ADVISORY UNTIL 7 PM CDT BLACK HAWK-BREMER-BUTLER-FRANKLIN-GRUNDY-HARDIN-HUMBOLDT-MARSHALL- POCAHONTAS-POWESHIEK-TAMA-WRIGHT && SHORT TERM...PODRAZIK LONG TERM...SMALL AVIATION...FAB
Hazardous weather outlook, Jul 25, 7:09 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 709 PM CDT WED JUL 25 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-270015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 709 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE WITH HIGH WIND THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED PERIODICALLY FROM LATE SATURDAY NIGHT THOUGH MONDAY. SOME SEVERE WEATHER IS POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT. FAB
In the hours before
Local storm report, Jul 25, 8:48 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
848 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST MARSHALLTOWN 42.04N 92.91W
07/25/2012 E63.00 MPH MARSHALL IA MESONET
REPORTED BY IOWA DOT RWIS ALONG US 30.
&&
ZOGGLocal storm report, Jul 25, 8:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
849 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST MARSHALLTOWN 42.04N 92.91W
07/25/2012 M63 MPH MARSHALL IA MESONET
IDOT RWIS SITE ALONG HIGHWAY 30 NEAR MARSHALLTOWN
&&
BSSSpecial weather statement, Jul 25, 8:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 851 PM CDT WED JUL 25 2012 IAZ071-081-082-092-260245- ADAIR-ADAMS-TAYLOR-UNION- 851 PM CDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL MOVE INTO THE AREA ... AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 27 MILES SOUTHWEST OF CRESTON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS... ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CORNING... SHARPSBURG... PRESCOTT... LENOX... KENT... CRESTON AIRPORT... CROMWELL... CRESTON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BOKSA
Local storm report, Jul 25, 9:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST STORY CITY 42.19N 93.59W
07/25/2012 E60 MPH STORY IA EMERGENCY MNGR
&&
ZOGGLocal storm report, Jul 25, 9:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
902 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST ROLAND 42.17N 93.50W
07/25/2012 E50 MPH STORY IA EMERGENCY MNGR
&&
ZOGGLocal storm report, Jul 25, 9:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST 3 SE AMES 41.99N 93.58W
07/25/2012 E50 MPH STORY IA LAW ENFORCEMENT
STORY COUNTY SHERIFFS DEPT ESTIMATES WINDS OF AT LEAST 50
MPH ON I-35 AT MILE MARKER 110.
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:09 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas | 51 min |
| Jul 25, 7:23 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Sac | 37 min |
| Jul 25, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 46 min |
| Jul 25, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Hamilton, Webster | 43 min |
| Jul 25, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hamilton, Hancock, Hardin, Wright | 51 min |
| Jul 25, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 53 min |
| Jul 25, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Story, Webster | 66 min |
| Jul 25, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story, Tama | 50 min |
| Jul 25, 9:52 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 33 min |
| Jul 25, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.